# SDR CALA2015110200892

- Difficulty date: November 1, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 53,345 hours, 18,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT ROW 32 LT THROUGH ROW 38 LT INOPERATIVE.  R & R BATTERY PACK POWER SUPPLY FUSE AT POSITION M1672.  PERFORMED OPERATIONS CHECK IAW AMM 33-51-06, CHECKED NORMAL.
